兰州大学机构库

Browse/Search Results:  1-10 of 69 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Pullback attractors for a strongly damped delay wave equation in R-n 期刊论文
Stochastics and Dynamics, 2018, 卷号: 18, 期号: 3
Authors:  Wang, YJ(王业娟);  Qin, Yizhao;  Wang, Jingyu
Favorite  |    Submit date:2018/09/28
Strongly damped wave equation  unbounded domain  pullback attractor  variable delay  multi-valued process  
p MULTI-VALUED RANDOM DYNAMICS OF STOCHASTIC WAVE EQUATIONS WITH INFINITE DELAYS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Authors:  Wang, Jingyu;  Wang, YJ(王业娟);  Caraballo, Tomas
Favorite  |    Submit date:2022/04/20
multi-valued non-autonomous random dynamical system  stochastic delay wave equation  nonlinear damping  infinite delay  Random attractor  
The existence and asymptotic behavior of solutions to fractional stochastic evolution equations with infinite delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 6, 页码: 3514-3558
Authors:  Li, Yajing;  Wang, YJ(王业娟)
Favorite  |    Submit date:2019/10/21
Fractional stochastic evolution equation  Infinite delay  Mean-square global attracting set  Caputo fractional derivative  
Finite lattice approximation of infinite lattice systems with delays and non-Lipschitz nonlinearities 期刊论文
ASYMPTOTIC ANALYSIS, 2018, 卷号: 106, 期号: 3-4, 页码: 169-203
Authors:  Wang, YJ(王业娟);  Sui, Meiyu
Favorite  |    Submit date:2018/09/28
Pullback attractors  lattice systems with delays  set-valued dynamical system  upper semicontinuity  
Attractor radius for fractional Lorenz systems and their application to the quantification of predictability limits 期刊论文
CHAOS, 2023, 卷号: 33, 期号: 1
Authors:  Wang, YJ(王业娟);  Wei, Zhiqiang;  Feng, Guolin
Favorite  |    Submit date:2023/02/22
Exponential behavior and upper noise excitation index of solutions to evolution equations with unbounded delay and tempered fractional Brownian motions 期刊论文
JOURNAL OF EVOLUTION EQUATIONS, 2021, 卷号: 21, 期号: 2, 页码: 1779-1807
Authors:  Wang, YJ(王业娟);  Liu, Yarong;  Caraballo, Tomas
Favorite  |    Submit date:2021/04/16
Stochastic PDEs  Unbounded delay  Tempered fractional Brownian motion  Fractional powers of closed operators  Exponential decay in mean square  
Asymptotic behavior of stochastic lattice systems with a Caputo fractional time derivative 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 135, 页码: 205-222
Authors:  Wang, YJ(王业娟);  Xu, Jiaohui;  Kloeden, Peter E.
Favorite  |    Submit date:2017/01/12
Mean-square global attracting set  Lattice dynamical system  Fractional stochastic differential equation  Caputo fractional substantial time derivative  
THE EXISTENCE AND EXPONENTIAL BEHAVIOR OF SOLUTIONS TO TIME FRACTIONAL STOCHASTIC DELAY EVOLUTION INCLUSIONS WITH NONLINEAR MULTIPLICATIVE NOISE AND FRACTIONAL NOISE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 7, 页码: 2665-2697
Authors:  Li, Yajing;  Wang, YJ(王业娟)
Favorite  |    Submit date:2020/06/01
Fractional stochastic evolution inclusion  infinite delay  measure of noncompactness  exponential decay  Caputo fractional derivative  nonlinear multiplicative noise  fractional Brownian motion  
The dynamical behavior of a class of stochastic vegetation models 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2023, 卷号: 211, 页码: 341-367
Authors:  Meng, Qingyan;  Wang, YJ(王业娟);  Kloeden, Peter E.
Favorite  |    Submit date:2023/07/18
Decay (organic)  Dynamics  Polynomials  Stochastic models  Stochastic systems  Vegetation  Almost sure stability  Condition  Dynamical behaviors  Extinction and persistence  Moment stability  Stochastic vegetation model  Stochastics  Vegetation biomass  Vegetation model  Vegetation systems  
The continuity, regularity and polynomial stability of mild solutions for stochastic 2D-Stokes equations with unbounded delay driven by tempered fractional Gaussian noise 期刊论文
Stochastics and Dynamics, 2022, 卷号: 22, 期号: 5
Authors:  Liu, Yarong;  Wang, YJ(王业娟);  Caraballo, Tomas
Favorite  |    Submit date:2022/11/09
Stochastic Stokes equation  tempered fractional Brownian motion  unbounded delay  continuity with respect to parameters  Holder regularity  polynomial stability